Algebraic Geometry
Abelian fibrations on S[n]
Comptes Rendus. Mathématique, Volume 337 (2003) no. 9, pp. 593-596.

Let S ϕ 1 be an elliptic fibration on a K3 surface S. Then the composition S [n] πS (n) sym n ϕ n gives an Abelian fibration on S[n]. Let E be the exceptional divisor of π, then symnφπ(E) is of dimension n−1. We prove the inverse in this Note.

Soit S ϕ 1 une fibration elliptique sur une surface S, K3. Alors la composition S [n] πS (n) sym n ϕ n donne une fibration abélienne sur S[n]. Soit E le diviseur exceptionel de π, alors symnφπ(E) est de dimension n−1. Dans cette Note, nous démontrons la réciproque.

Received:
Accepted:
Published online:
DOI: 10.1016/j.crma.2003.09.022
Fu, Baohua 1

1 Laboratoire J.A. Dieudonné, Université de Nice Sophia-Antipolis, parc Valrose, 06108 Nice cedex 02, France
@article{CRMATH_2003__337_9_593_0,
     author = {Fu, Baohua},
     title = {Abelian fibrations on {\protect\emph{S}\protect\textsuperscript{[\protect\emph{n}]}}},
     journal = {Comptes Rendus. Math\'ematique},
     pages = {593--596},
     publisher = {Elsevier},
     volume = {337},
     number = {9},
     year = {2003},
     doi = {10.1016/j.crma.2003.09.022},
     language = {en},
     url = {http://www.numdam.org/articles/10.1016/j.crma.2003.09.022/}
}
TY  - JOUR
AU  - Fu, Baohua
TI  - Abelian fibrations on S[n]
JO  - Comptes Rendus. Mathématique
PY  - 2003
SP  - 593
EP  - 596
VL  - 337
IS  - 9
PB  - Elsevier
UR  - http://www.numdam.org/articles/10.1016/j.crma.2003.09.022/
DO  - 10.1016/j.crma.2003.09.022
LA  - en
ID  - CRMATH_2003__337_9_593_0
ER  - 
%0 Journal Article
%A Fu, Baohua
%T Abelian fibrations on S[n]
%J Comptes Rendus. Mathématique
%D 2003
%P 593-596
%V 337
%N 9
%I Elsevier
%U http://www.numdam.org/articles/10.1016/j.crma.2003.09.022/
%R 10.1016/j.crma.2003.09.022
%G en
%F CRMATH_2003__337_9_593_0
Fu, Baohua. Abelian fibrations on S[n]. Comptes Rendus. Mathématique, Volume 337 (2003) no. 9, pp. 593-596. doi : 10.1016/j.crma.2003.09.022. http://www.numdam.org/articles/10.1016/j.crma.2003.09.022/

[1] Beauville, A. Variétés dont la première classe de Chern est nulle, J. Differential Geom., Volume 18 (1983), pp. 755-782

[2] Hassett, B.; Tschinkel, Y. Rational curves on holomorphic symplectic fourfolds, Geom. Funct. Anal., Volume 11 (2001) no. 6, pp. 1201-1228

[3] Hwang, J.-M.; Mok, N. Projective manifolds dominated by Abelian varieties, Math. Z., Volume 238 (2001), pp. 89-100

[4] Markushevich, D.G. Integrable symplectic structures on compact complex manifolds, Math. USSR-Sb., Volume 59 (1988) no. 2, pp. 459-469

[5] Matsushita, D. On fibre space structures of a projective irreducible symplectic manifold, Topology, Volume 38 (1999) no. 1, pp. 79-83

[6] Mumford, D. Abelian Varieties. With Appendices by C.P. Ramanujam and Yuri Manin, Reprint. Stud. Math., 5, Tata Institute of Fundamental Research, Bombay, 1985 (Oxford etc.: Oxford University Press)

[7] Sawon, J. Abelian fibred holomorphic symplectic manifolds, Turkish J. Math., Volume 27 (2003) no. 1, pp. 197-230

Cited by Sources: